# SDR DL72S960985

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CHECK, NR 5 LE FLAP ACTUATOR ATTACH ANGLE CRACKED.  REPAIRED PER MM 57-20-21.
